# SDR CALA2019051700773

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 62,419 hours, 24,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145320100
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 9024440, RT WING LOWER SURFACE CUTOUT PANEL 640LB FA STENER HOLES IN WING STRUCTURE DAMAGED MULTIPLE LOCATIONS REPAIRED DAMAGED FASTENER HOLES AT RT WING LOWER SURFACE CUTOUT PANEL 640LB IAW SRM 57-27-11-283-002 AND SRM 57-21-11-300-0 03. ACCOMPLISHED ROTO PROBE AND HFEC INSPECTION OF REWORKED HOLES AND ADJACENT AREA, NO CRACKS FOUND, IAW NTM 51-10-01 AND 5 1-10-03. REMOVED AND REPLACED GANG CHANNEL IAW SRM 51-42-11 AND SRM 57-21-11-300-003. THIS IS A CATEGORY "B" REPAIR I 57-21-11-205-037. CURRENT FH IS 62419/ FC 24841. H, SUBSEQUENT INSPECTIONS AT INTERVALS OF 1500 FC/3000 FH IAW SR INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 16000 FC/32400 F PANEL 640LB INSTALLED ON CUSTOMER CARD ZONE 640 CLOSE SEQUENCE 2 267 APPROVED DIP FOR REPAIR TO PANEL 640LB FASTENER HOLES PER SRM 57-27-11-283-002 AND SRM 57-21-11-300-003.  CAT B REPAIR REQUIRES REINSPECTIONS.
